# SDR DL764100068

- Difficulty date: January 11, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 35,445 hours, 9,551 cycles
- Engine time: 23,167 hours, 6,219 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38006081
- Part serial: P1003
- Condition: Odor
- Location: Apu
- Part time: 23,167 hours, 6,219 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING THE PUSH BACK, SMOKE ENTERED THE CABIN.  RETURN TO GATE.  AMM 21-00-21-102-001. NO SMOKE OR OIL ODOR FELT IN THE CABIN.  CAUSE OF SMOKE DETERMINED TO BE THE APU.  LOSS OF OIL FROM APU NOTED.
